# SDR CALA2021112202144

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 88,641 hours, 19,017 cycles
- System (JASC): 5200 · Doors
- Part: Service Panel
- Part number: 146N365084
- Condition: Missing
- Location: Aft Service Pane
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL FOUND MISSING ON ARRIVAL DOOR WAS MISSING ON ARRIVAL, REMOVED HINGES AND SECURED DRAINS PLACED ON CDL. VALVES CLOSED. DISPATCH DESK: 51   NAME: TM DATE: 19-NOV-21- TOMC AND DISPATCH APPROVED, OK TO DEFER PER CDL 52EK DOOR ASSEMBLY IS P/N 146N3650-84.IPC REF.53-60-51-04 ITEM 25 PART FALLS UNDER CAT II PER GMM 02-30-95 PANEL FALLS INTO THE CATEGORY 2  AND UPDATED IT M/E 19-5360-3-0049.NIS THIS STATION. EM TO INDICATE THAT IT IS AN SDR SITUATION. TOMC HAS BEE CONTACT ED.
